An evolutionary double-well problem

Tang, Qi and Zhang, Kewei (2007) An evolutionary double-well problem. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 24 (3). pp. 341-359. ISSN 0294-1449

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Qi Tang
Date Deposited: 06 Feb 2012 21:16
Last Modified: 08 Jun 2012 09:34
URI: http://sro.sussex.ac.uk/id/eprint/30530
📧 Request an update